# SDR COMA0260008

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 7,838 hours, 8,046 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210615
- Condition: Mislocated
- Location: Top R/H Vert Sta
- Part time: 7,838 hours, 8,046 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R/H SIDE VERTICAL STABILIZER HAS A MIGRATING BUSHING AT HORIZONTAL STABILIZER PIVOT POINT.REMOVED THE MIGRATING BUSHING. MACHINED AND CADMIUM PLATED A NEW NOMINAL SIZE BUSHING I/A/W WVAC EO 601R-55-2910. INSTALLED THE NEW BUSHING I/A/W CRJ AMM 20-26-00-910-803.
